# SDR DALA2024021502255

- Difficulty date: February 15, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N357DN
- Make and model: Airbus A321-211
- Aircraft serial: 8339
- Aircraft time: 16,080 hours, 6,978 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Handler Error
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3057, DURING LAYOVER IN MSP, A LAV TRUCK CONTACTED THE AIRCRAFT RESULTING IN GROUND DAMAGE TO THE AIRCRAFT. ERA 614619-14 MAPPED OUT OVERALL DAMAGE. THIS ERA COVERS AREAS B, D, K, L SKIN DAMAGE AT FR 62-56, STGR38R-STGR41R. DAMAGE CONSISTS OF A DENTS/GOUGING TO THE FUSELAGE SKIN. CORRECTIVE ACTION: FOR AREA B, D, K, L BLEND SCRATCH TO A SMOOTH CONTOUR PER A321 SRM 53-41-11. FOR AREA B, D, K, L ACCOMPLISH SURFACE HFEC OF THE SKIN INTERNAL AND EXTERNAL WITHIN THE DAMAGE AREA PER NTM 51-10-08. CUT OUT A SECTION OF THE RH LATERAL SKIN PANEL. FABRICATE ITEM 1 SKIN REPLACEMENT SECTION, ITEM 2 SPLICE STRAP, ITEM 6 STRUCTURAL FILLERS, FABRICATE ITEMS 3, 4 AND 5 SHIMS TO ACCOUNT FOR MISMATCH AND GAPS, INSTALL THE REPAIR PARTS, APPLY CORROSION INHIBITING COMPOUND TO INTERNAL SURFACES OF THE REPAIR PER SRM 51-23-12. APPLY THE EXTERNAL FINISH COAT PER SRM 51-75-12. REPAIR COMPLETED PER ER/A 614840-14. (LP 0201942, 0202445)
